Ein Satz über konvexe Mengen und Gitterpunkte.

Jörg M. Wills

Monatshefte für Mathematik (1968)

  • Volume: 72, page 451-463
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Wills, Jörg M.. "Ein Satz über konvexe Mengen und Gitterpunkte.." Monatshefte für Mathematik 72 (1968): 451-463. <http://eudml.org/doc/177445>.

author = {Wills, Jörg M.},
journal = {Monatshefte für Mathematik},
keywords = {number theory},
pages = {451-463},
title = {Ein Satz über konvexe Mengen und Gitterpunkte.},
url = {http://eudml.org/doc/177445},
volume = {72},
year = {1968},

AU - Wills, Jörg M.
TI - Ein Satz über konvexe Mengen und Gitterpunkte.
JO - Monatshefte für Mathematik
PY - 1968
VL - 72
SP - 451
EP - 463
KW - number theory
UR - http://eudml.org/doc/177445
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.